# SDR TSAA0073187

- Difficulty date: August 11, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 7100 · Powerplant System
- Part: Power Supply
- Part number: 8TJ956AB
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 302 - HNL-OGG - AFTER ENGINE START BOTH NR 1 AND NR 2 FF INDICATORS HAD INDICATION HOWEVER BOTH WERE PULSING.  ABORTED TAKEOFF RY8L, NO INDICATION OF FUEL FLOW.  TAXIED BACK TO GATE.  UPON POWER APPLICATION NEITHER FF INDICATOR ROSE ABOVE MINIMUM SETTINGS.  REPLACED FUEL FLOW POWER SUPPLY.  GROUND IDLE RUN CHECKS GOOD, AIRCRAFT RETURN TO SERVICE.  (M)
